# SDR DALA2017030701859

- Difficulty date: March 6, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR AT STA 157 BL5R CORRODED ON LOWER SURFACE. REPAIRED CORRODED AREA ON SUB FLOOR STA 157 BL5R IAW 51-70-10-2R-2 AND SRM 51-41-02 PG 3 PAR F.
